Free Access
Volume 37, Number 5, September-October 2003
Page(s) 807 - 831
Published online 15 November 2003
  1. A. Alonso and A. Valli, A domain decomposition approach for heterogeneous time-harmonic Maxwell equations. Comput. Methods Appl. Mech. Engrg 143 (1997) 97-112. [CrossRef] [MathSciNet]
  2. A. Alonso-Rodriguez, F. Fernandes and A. Valli, Weak and strong formulations for the time-harmonic eddy-current problem in general domains. Report UTM. Dipartimento di Matematica, Univ. di Trento, Italy 603 (2001).
  3. H. Ammari, A. Buffa and J.-C. Nédélec, A justification of eddy currents model for the Maxwell equations. SIAM J. Appl. Math. 60 (2000) 1805-1823. [CrossRef] [MathSciNet]
  4. C. Amrouche, C. Bernardi, M. Dauge and V. Girault, Vector potentials in three-dimensional nonsmooth domains. Math. Methods Appl. Sci. 21 (1998) 823-864. [CrossRef] [MathSciNet]
  5. F. Assous, P. Ciarlet Jr. and E. Sonnendrucker, Resolution of the Maxwell equations in a domain with reentrant corners. RAIRO Modél. Math. Anal. Numér. 32 (1998) 359-389. [MathSciNet]
  6. R. Beck, R. Hiptmair, R.H.W. Hoppe and B. Wohlmuth, Residual based a posteriori error estimators for eddy current computation. ESAIM: M2AN 34 (2000) 159-182. [CrossRef] [EDP Sciences]
  7. M. Birman and M. Solomyak, L2-theory of the Maxwell operator in arbitrary domains. Russian Math. Surveys 42 (1987) 75-96. [CrossRef]
  8. M. Birman and M. Solomyak, On the main singularities of the electric component of the electro-magnetic field in regions with screens. St. Petersburg. Math. J. 5 (1993) 125-139.
  9. A.-S. Bonnet-Ben Dhia, C. Hazard and S. Lohrengel, A singular field method for the solution of Maxwell's equations in polyhedral domains. SIAM J. Appl. Math. 59 (1999) 2028-2044. [CrossRef] [MathSciNet]
  10. A. Bossavit, Two dual formulations of the 3D eddy-current problem. COMPEL 4 (1985) 103-116. [CrossRef] [MathSciNet]
  11. A. Bossavit, Electromagnétisme en vue de la modélisation. Springer-Verlag (1993).
  12. D. Colton and R. Kress, Integral equation methods in scattering theory. John Wiley & Sons, Inc., New York, Pure Appl. Math. (1983).
  13. M. Costabel and M. Dauge, Singularités d'arêtes pour les problèmes aux limites elliptiques, in Journées ``Équations aux Dérivées Partielles'' (Saint-Jean-de-Monts, 1992), Exp. No. IV, 12 p. École Polytech., Palaiseau (1992).
  14. M. Costabel and M. Dauge, Stable asymptotics for elliptic systems on plane domains with corners. Comm. Partial Differential Equations 9 & 10 (1994) 1677-1726.
  15. M. Costabel and M. Dauge, Singularities of Maxwell's equations on polyhedral domains. Arch. Rational Mech. Anal. 151 (2000) 221-276. [CrossRef] [MathSciNet]
  16. M. Costabel and M. Dauge, Weighted regularization of Maxwell equations in polyhedral domains. A rehabilitation of nodal finite elements. Numer. Math. 93 (2002) 239-277. [CrossRef] [MathSciNet]
  17. M. Costabel, M. Dauge and S. Nicaise, Singularities of Maxwell interface problems. ESAIM: M2AN 33 (1999) 627-649. [CrossRef] [EDP Sciences]
  18. M. Dauge, Elliptic boundary value problems on corner domains. Springer-Verlag, Berlin L.N. in Math. 1341 (1988).
  19. M. Dobrowolski, Numerical approximation of elliptic interface and corner problems. Habilitationsschrift, Bonn, Germany (1981).
  20. V. Girault and P.-A. Raviart, Finite element methods for Navier-Stokes equations. Springer-Verlag, Springer Ser. Comput. Math. 5 (1986).
  21. P. Grisvard, Elliptic problems in nonsmooth domains. Monographs and Studies in Mathematics. Pitman, Boston 24 (1985).
  22. R. Hiptmair, Symmetric coupling for eddy currents problems. SIAM J. Numer. Anal. 40 (2002) 41-65. [CrossRef] [MathSciNet]
  23. V.A. Kondrat'ev, Boundary-value problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc. 16 (1967) 227-313.
  24. D. Leguillon and E. Sanchez-Palencia, Computation of singular solutions in elliptic problems and elasticity. RMA 5. Masson, Paris (1991).
  25. D. Mercier, Minimal regularity of the solutions of some transmission problems. Math. Methods Appl. Sci. 26 (2003) 321-348. [CrossRef] [MathSciNet]
  26. S. Nicaise, Polygonal interface problems. Peter Lang, Berlin (1993).
  27. S. Nicaise and A.-M. Sändig, General interface problems I,II. Math. Methods Appl. Sci. 17 (1994) 395-450. [CrossRef] [MathSciNet]
  28. S. Nicaise and A.-M. Sändig, Transmission problems for the Laplace and elasticity operators: Regularity and boundary integral formulation. Math. Methods Appl. Sci. 9 (1999) 855-898. [CrossRef]
  29. S. Nicaise, Edge elements on anisotropic meshes and approximation of the Maxwell equations. SIAM J. Numer. Anal. 39 (2001) 784-816. [CrossRef] [MathSciNet]
  30. R. Picard, On the boundary value problems of electro- and magnetostatics. Proc. Roy. Soc. Edinburgh Sect. A 92 (1982) 165-174. [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you